Processos estacionaris indexats per un grup localment compacte i abeliá
Gómez, Lupe

Data: 1980
Resum: In this paper we study the stationary stochastic processes on discrete locally compact abelian groups. We obtiain necessary and sufficient conditions for the regularity and singularity of a process with respect to the complement of finite subsets of the group, by using the integrability of the spectral density. To find these results, stronger than those obtained by L. Bruckner, we use a generalization of the method set up by Yu. A. Rozanov for the case Zn.
Drets: Tots els drets reservats
Llengua: Català.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 22 (1980) p. 143-146, ISSN 0210-2978

Adreça alternativa:
DOI: 10.5565/PUBLMAT_22180_28

4 p, 88.4 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-11-11, darrera modificació el 2017-10-22

   Favorit i Compartir